Law equivalence of solutions of some linear stochastic equations in Hilbert spaces

Tom 101 / 1992

Szymon Peszat Studia Mathematica 101 (1992), 269-284 DOI: 10.4064/sm-101-3-269-284

Streszczenie

Sufficient and necessary conditions for equivalence of the distributions of the solutions of some linear stochastic equations in Hilbert spaces are given. Some facts in the theory of perturbations of semigroup generators and Zabczyk's results on law equivalence are used.

Autorzy

  • Szymon Peszat

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek